# SDR SWAA2023041815588

- Difficulty date: March 10, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 51,516 hours, 31,045 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY - CORROSION ON SIDEWALL SUPPORT AT RBL 21.75 BS 727B+2; BS 727B+6; BS 727B+10; BS 727B+14; BS 727C+2; BS 727C+6 / RBL 20.5; BS 727B+11.5; BS727B+15; BS 727C+1.5; BS 727C+5.<[01] VERIFIED APPLICABILITY SRM 53-60-53-01-2 FOR IDENTIFICATION AND SRM 53-00-53-1A-2 FOR ALLOWABLE DAMAGE.  STEPS 1-10 COMPLETED.;[02] VERIFIED STEPS 1-10.;[03] VERIFIED CORRECTIVE ACTION 1.;[04] THIS CARD WILL BE ACCOMPLISHED WITH THE CUSTOMER CARD NBR: TTG8Q00JFRWD;[05] VERIFIED CORRECTIVE 4 AND MEASUREMENT TABLE.
